# SDR SWAA2017020211639

- Difficulty date: January 22, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 45,588 hours, 21,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 40.  REPAIRED WEB IAW SRM.
